# SDR AALA202501073698

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 36,501 hours, 15,712 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D DOOR IS VERY STIFF AND DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR FLOORPLATE TRACK, OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
